Main Article Content
In the present paper, we introduce the concept of pairwise \(C\)-compactness modulo an ideal which generalizes pairwise C-compactness and pairwise compactness modulo an ideal in bitopological spaces. We also investigate some fundamental properties of such spaces. Preservation of pairwise \(C\)-compactness modulo an ideal by functions is also investigated.
How to Cite
Gupta, M. K., & ., R. (2011). Pairwise \(C\)-Compactness Modulo An Ideal. Journal of Advanced Studies in Topology, 2(2), 53-61. https://doi.org/10.20454/jast.2011.227